# SDR SWAA2022050387615

- Difficulty date: March 24, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B CRACKED AT RIB 4 MKD DOT / [01] REMOVED RIB #4 AT LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B IAW SRM 51-40-02-0G-0.;[02] VERIFIED STEP #1; FRONT SPAR L/E FAIRING REMOVED.;[03] LOCATED AND DRILLED NEW RIB #4 PO#1728471 AT LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B IAW SRM 51-40-05-0G-0.;[04] VERIFIED STEP #3; LOCATED AND DRILLED NEW HOLES ON NEW FAIRING.;[05] OK TO TREAT AND PRIME DRILLED HOLES.;[06] TREATED AND PRIMED LOCATED HOLES AT RIB #4 IAW SRM 51-20-01-0G-0.;[07] VERIFIED STEP #6.  OK TO INSTALL NEW FAIRING.;[08] INSTALLED NEW RIB #4 AT LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B IAW SRM 51-40-02-0G-0.;[09] (FINAL) REMOVED; LOCATED/DRILLED; AND INSTALLED NEW RIB #4 AT LEFT HORIZONTAL STABILIZER FRONT SPAR L/E FAIRING 331B IAW SRM 51-40-02-0G-0 AND SRM 51-40-05-0G-0.;[10] VERIFIED STEP #8. RIB REPLACED.;[11] FINAL INSPECTION; RIB REPLACED.
